I had Botox 4 weeks ago and have regainned alot of movement in my forehead. Today i have had a lot of muslce spasms in my forhead which are squeezing together and i have to massage it firmly to release it. Is this normal or should i return to my practioner for more?
Muscle Spasms and Regained Movement 4 Weeks After Botox
Doctor Answers (6)
Ususuall side effects after botox injection
This is a bit unusual. it may or may not be related. Please consider having injection by an experienced plastic surgeon or Dermatologist.
Botulinum Toxin (Dysport and Botox) and return of the forehead wrinkles or creases
You may require more but it is more likely that you are compensating wtih other muscles that were outside the treatment area.
Unsatisfactory Short Botox Duration
Botox SHOULD last 3 to 4 months in most people. When I am told by patients that : "Botox does not work on me", or "Botox only last 2 months" I KNOW that their previous injector was one or all of the following:
- used diluted Botox
- used old, outdated ineffective Botox
- used poorly mixed Botox
- used Fake or gray market Botox
- was poorly trained or an inexperienced injector
To learn EVERYTHING you need to know about BOTOX and BAD BOTOX, please visit the link below -
You might also like...
Mov't after 4 weeks
Definitely check with your practitioner or find a different injector for future treatments. Neurotoxin should last about 3 months. Spasms can occur but are not the norm. Experience and knowledge of the facial anatomy are important factors when it comes to good treatments and outcomes. If you have doubt on either counts, look elsewhere for your next cosmetic treatment.
Muscle action returning after Botox or Dysport
usually muscle activity does not return as quickly as one month. Initially the physician might choose to use what appears to be a reasonable number of units for your anatomy but learn that your stronger muscles need more units, and often there is a cost for this additional treatment, and should not be done too soon as the Botox or Dysport could take a couple of weeks to reach peak effect. You should return to your physician to see if you need more units. I am not aware of patients of mine having had spasms after Botox or when it wears off, but maybe that is what your muscles are doing as they "wake up" and are trying to work harder because the adjacent areas are still "asleep".
Botox Muscle Spasms
You previously asked about your uneven Juvederm and how you doubted the experience and skill of your nurse injector. What do you think the answer to your question is? I would recommend finding a skilled and experienced physician injector. Good luck and be well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.